MAUDE Adverse Event Report: COVIDIEN 924 SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL

COVIDIEN 924 SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL
Model Number 775759
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the content filtrated between the hose connection and the proximal port of the nutrition.The customer further clarified that the feeding set was leaking.

Brand Name
924 SAFETY SCREW SPIKE SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9155762
Report Number1282497-2019-08698
Device Sequence Number2383559
Product Code LZH
UDI-Device Identifier20884521155739
UDI-Public20884521155739
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number775759
Device Catalogue Number775759
Device Lot Number172920270
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2018
Initial Report FDA Received Date10/04/2019
Patient Sequence Number1